# SDR 2002F00282

- Difficulty date: December 26, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Missing
- Location: Pitot Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LT ENGINE EPR, N1, N2, EGT, N3 AND FULE FLOW ERRATIC AT ALL POWER SETTINGS, PARTICULAR AT HIGHER POWER SETTINGS.  FOUND MISSING PITOT HEAD ON PF RAKE AT THE 9 O'CLOCK POSTION ON LT ENIGNE AND PERFORMED INTERIM REPAIR IAW MM 77-11-04.  PERFORMED ENGINE RUN IAW MM 71-00-00.  ALL PARAMETERS NORMAL.  (M)
